Journal article icon

Journal article

ATOMISTIC MODELING OF DIFFUSIONAL PHASE-TRANSFORMATIONS

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1098/rsta.1992.0104

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Materials
Expand authors...
Journal:
PHILOSOPHICAL TRANSACTIONS OF THE ROYAL SOCIETY OF LONDON SERIES A-MATHEMATICAL PHYSICAL AND ENGINEERING SCIENCES
Volume:
341
Issue:
1661
Pages:
313-326
Publication date:
1992-11-16
DOI:
EISSN:
1471-2962
ISSN:
0962-8428
URN:
uuid:a3bca3a4-dc39-4c51-8deb-5cc29e564516
Source identifiers:
1278
Local pid:
pubs:1278

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP